Variation of mixed Hodge structure. I.
Inventiones mathematicae, Tome 80 (1985), pp. 489-542
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1985__80_143242,
author = {Joseph Steenbrink and Steven Zucker},
title = {Variation of mixed {Hodge} structure. {I.}},
journal = {Inventiones mathematicae},
pages = {489--542},
year = {1985},
volume = {80},
zbl = {0626.14007},
url = {http://geodesic.mathdoc.fr/item/IM_1985__80_143242/}
}
Joseph Steenbrink; Steven Zucker. Variation of mixed Hodge structure. I.. Inventiones mathematicae, Tome 80 (1985), pp. 489-542. http://geodesic.mathdoc.fr/item/IM_1985__80_143242/